Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JustJacked

Accutane and taking Weight Gainer + Protein

Hey guys, I have searched the internet and get mixed answers coming back to me. I just started taking Accutane a couple days ago but I have been taking Quickmass weight gainer and Whey Protein for the past 2 months. Both have vitamin A in it but small amounts. I do not understand why the Doctor is saying I can't take it. Ok if I have to stop the weight gainer I will, but protein :doh: come on, its natural! What do you guys think, thanks!

Share this post


Link to post
Share on other sites

im not sure but i think its to do with accutane being a derivative of vitamin A and taking extra vitamin A could do something ... like i said im not too sure, best to wait for someon else to reply

Share this post


Link to post
Share on other sites

Hey there. :)

Don't quote me on this, but the reason you may not beable to take Quickmass and Whey Protein is because it could do more damage than good while you're taking an already large dose of Vitamin A, in the form of Accutane.

Accutane is derived from vitamin A, and too much of a vitamin can have nasty draw backs, like Hypervitaminosis A in the case of vitamin A.

http://www.blurtit.com/q237375.html

Please listen to your doctor, hon. If they say it is not a good idea to continue using those products while on Accutane, then please please don't do it, it could damage your health.

If your doctor/derm has not given you a reason as to why you cannot take the products you mentioned, then i'd suggest making an appointment with them to discuss this with them in more detail so you can better understand why you are advised not to take the Quickmass and Whey protein and possibly discuss if their is an alternative product/s you can use to replace the ones you can't use. :)

Sorry if this isn't helpful. :(

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×